# SDR 07FDEA04714

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,822 hours, 19,933 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VST1650
- Part serial: AQ0022
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVBD FLOW EXTRACT FAN FAULT WENT OVERBOARD THEN LOST PRESSURIZATION.  DECLARED EMERGENCY DIVERTED TO  MEMPHIS, WARNING HORN BREAKER H60 PULLED FOR  MAINT PURPOSES.   FOUND VENT-EXTRACT FAN AND VALVES CNTL C/B TRIPPED.  RESETT. C/B TRIPPED WHEN VENT EXTRACT SELECTED OFF AND OVERBOARD EXTRACT VALVE TRIED TO DRIVE CLOSED.  REMOVED AND REPLACED OVERBOARD EXTRACT VALVE 75HR. IN REF TO A300-600 AMM. 21-23-13-4. OPS TEST NORMAL.
